# SDR ASAA2023103045919

- Difficulty date: October 30, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,600 hours, 1,032 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000812
- Condition: Failed
- Location: E/E Bay
- Part time: 52,404 hours, 21,270 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED ON APPROACH. GROUNDED - YES. (RESOLVED ON W/O: 1975300 TASKCARD: N/R-00001 ) INTERROGATED OMF AND HAD MAINT MSG "34-61002", "34-61001", AND "34-69001" IN FAULT HISTORY. REMOVED AND REPLACED L/H FMC REF AMM 34-61-02. OPERATIONAL TEST PASS. THIS CLEARS MEL 34-61-01A C/N:30055954 SEAMC PETER NOTIFIED AND PLACARD REMOVED.
